# SDR SWAA2024030748446

- Difficulty date: February 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXT. SCUFF PLATE IS CRACKED AT AFT. CORNER.<[01] RECIEVED; VERIFIED AND OBTAINED NEW PARTS PLATE AND SCUFF PLATE. (PLATE) 411A2219-26; BN 406072; NSI; ISSUE TAG ST1099 AND PO#: 2043476.  (SCUFFPLATE) 141A8431-3; BN 407582; NSI; PO# 2043476 AND ISSUE TAG ST1103. SCUFF PLATE AND PLATE WILL BE INSTALLED ON TASK CARD # TTG8Q002BDCF.;[02] RECIEVED; VERIFIED AND OBTAINED NEW PARTS PLATE AND SCUFF PLATE. SCUFFPLATE 411A2229-26 PO# 2058082 LOT: 197664 SCUFF PLATE WILL BE INSTALLED ON TASK CARD # TTG8Q002BDCF.;[03] VERIFIED 1 AND 2
